Open Access
Translator Disclaimer
2013 On Stability of a Third Order of Accuracy Difference Scheme for Hyperbolic Nonlocal BVP with Self-Adjoint Operator
Allaberen Ashyralyev, Ozgur Yildirim
Abstr. Appl. Anal. 2013(SI62): 1-15 (2013). DOI: 10.1155/2013/959216

Abstract

A third order of accuracy absolutely stable difference schemes is presented for nonlocal boundary value hyperbolic problem of the differential equations in a Hilbert space H with self-adjoint positive definite operator A . Stability estimates for solution of the difference scheme are established. In practice, one-dimensional hyperbolic equation with nonlocal boundary conditions is considered.

Citation

Download Citation

Allaberen Ashyralyev. Ozgur Yildirim. "On Stability of a Third Order of Accuracy Difference Scheme for Hyperbolic Nonlocal BVP with Self-Adjoint Operator." Abstr. Appl. Anal. 2013 (SI62) 1 - 15, 2013. https://doi.org/10.1155/2013/959216

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095537
MathSciNet: MR3147785
Digital Object Identifier: 10.1155/2013/959216

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.2013 • No. SI62 • 2013
Back to Top